# SDR AALA202407050475

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 31,060 hours, 10,117 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Missing
- Location: R1 Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND REPLACEMENT SLIDE RAFT ASSEMBLY FOR THE R1 DOOR WAS BAD FROM STOCK DUE TO THE MANUAL CABLE PULL CONNECTION WAS MISSING. MAINTENANCE RETURNED THE SLIDE RAFT ASSEMBLY BACK TO STORES TO BE SENT BACK TOP THE VENDOR FOR REPAIR.
